MathSciNet Relay Station
MathSciNet bibliographic data
MR1485077 54H20
Iwanik, A. How restrictive is topological dynamics? Comment. Math. Univ. Carolin. 38 (1997), no. 3, 563–569.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement